# SDR AALA981329

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Support
- Part number: 49548192
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SJC - FLT 1157 - DURING APPROACH SJC, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  GEAR WAS CYCLED WITH NO CHANGE.  AIRCRAFT LANDED WITHOUT AND STOPPED ON TAXI WAY FOR LANDING GEAR DOOR INSPECTION.  GEAR DOORS WERE FOUND IN THE UP AND LOCKED POSITION AND AIRCRAFT TAXIED TO GATE.  MAINTENANCE FOUND R IGHT MAIN LANDING GEAR DOOR TARGET BRACKET BROKEN.  REPLACED RIGHT MAIN LANDING GEAR DOOR TARGET BRACKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
